# SDR SWIA972213

- Difficulty date: December 22, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 13,524 hours, 12,192 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

''PAX DOOR LATCH'' CAUTION MESSAGE ON IN FLIGHT APPROXIMATELY 17,000 FEET.  MESSAGE DISAPPEARED AT 800 AGL.  RETURNED TO MSP. ADJUSTED THE PASSENGER DOOR UPPER CAMS IAW AMM 52-11-02.  ADJUSTED THE MICROSWITCHES IAW AMM 52-70-04.  PRESSURIZED THE AIRCRAFT ON THE GROUND.  NO FAULTS NOTED.  PASSENGER DOOR CHECKS GOOD.
